# SDR CALA2014010990119

- Difficulty date: January 5, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 74,578 hours, 13,999 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HYD PRIMARY PUMP OVERHEAT OR RT PRIMARY PUMP OUTPUT PRESS LOW WHEN COMMANDED ON.  ACCOMPLISHED FIM TASK 29- 11-867, REPLACED EDP IAW MM 29-11-05 PG 401 & FAULT STILL EXISTS.  REPLACED EDP SUPPLY SELF-SEALING COUPLING IAW MM 29-11-05 & MESSAGE NOT ACTIVE & PUMP OPERATIONS NORMAL.
